CBS’s 2015-16 Schedule: ‘Supergirl’ to Monday, ‘Limitless’ Tuesday, ‘Person of Interest’ to midseason

05.13.15 2 years ago

CBS

CBS announced its 2015-16 schedule on Wednesday (May 13) morning, a schedule accompanied by much talk about the network's stability and CBS' latest overall ratings triumph.

For all of the network's success, CBS' schedule answered a slew of important questions, including:

Where would “Supergirl” go?

What will get the benefit of the “Big Bang Theory” lead-in?

What's actually happening with the end of “CSI”?

And which established successes will be on the bench for midseason?

Your answers in brief? Monday, “Life in Pieces,” two-hour finale and lots of stuff.

Let's get more details.

“This is a schedule well-positioned to build on the foundation of last year when we introduced five successful new series and increased our audience by 5 percent,” blurbs Nina Tassler, Chairman, CBS Entertainment. “With ‘Thursday Night Football,” many of the biggest hits on primetime television and huge events throughout the year, all of our exciting new shows have the best possible environment to succeed, and to help deliver another winning season for CBS.”

Starting with the out-of-context farewell to “CSI: Crime Scene Investigation,” the long-running anchor to CBS' schedule will end on Sunday, September 27 with a two-hour finale featuring original cast members William Petersen and Marg Helgenberger.

Now let's go night-by-night:

For the second straight year, Monday night will have a staggered start with Thursday occupied by football starting on September 17. So “The Big Bang Theory” and the new ensemble comedy “Life in Pieces” will take the 8 p.m. hour through to November. Then the highly anticipated “Supergirl” will fly into the 8 p.m. frame. Regardless of what's happening in the 8 p.m. hour, “Scorpion” and “NCIS: Los Angeles” will return at 9 p.m. and 10 p.m.

Tuesday will continue to have “NCIS” and “NCIS: New Orleans” leading off, with “Limitless” as the latest drama to take over the 10 p.m. slot. CBS boasts that original “Limitless” star Bradley Cooper appears in the pilot and producers. And yes, that means that “Person of Interest” is on the shelf until midseason.

Wednesday favorites “Survivor” and “Criminal Minds” will continue to lead off, with the medical drama “Code Black” taking over that 10 p.m. hour.

Thursday will have football through until November and then “The Big Bang Theory” and “Life in Pieces” will be in the 8 p.m. hour followed by “Mom” leading into the Jane Lynch comedy “Angel From Hell.” “Elementary” continues to air in the 10 p.m. hour even though CBS is forced to emphasize its DVR playback numbers.

Friday is the only untouched day on CBS' schedule: “The Amazing Race” will run into “Hawaii Five-0” and “Blue Bloods.”

On Sunday, “60 Minutes” will remain at 7 p.m. followed by “Madam Secretary” and “The Good Wife.” The 10 p.m. hour will go to the transplanted “CSI: Cyber.”

That leaves a ton of shows for midseason.

In addition to “Person of Interest,” returning midseason shows include “The Odd Couple,” “2 Broke Girls,” “Undercover Boss” and ultimate utility player “Mike & Molly.” And on the new series front, CBS is holding “Rush Hour” and “Criminal Minds: Beyond Borders” for midseason.

Here's the fall schedule in list form:

CBS TELEVISION NETWORK
2015-2016 PRIMETIME SCHEDULE
(N=New, RTP=Regular Time Period, NTP=New Time Period)
All Times ET/PT

 
MONDAY
8:00-8:30 PM        THE BIG BANG THEORY
8:30-9:00 PM        LIFE IN PIECES (N)
 
8:00-9:00 PM        SUPERGIRL (N) (Starting in November)
 
9:00-10:00 PM        SCORPION
10:00-11:00 PM          NCIS: LOS ANGELES
 
TUESDAY
8:00-9:00 PM        NCIS
9:00-10:00 PM        NCIS: NEW ORLEANS
10:00-11:00 PM          LIMITLESS (N)
 
WEDNESDAY
8:00-9:00 PM        SURVIVOR
9:00-10:00 PM        CRIMINAL MINDS
10:00-11:00 PM          CODE BLACK (N)
 
THURSDAY
8:00-11:00 PM, ET/    NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 17)
5:00-8:00 PM, PT
8:00-8:30 PM        THE BIG BANG THEORY (RTP) (Starting in November)
8:30-9:00 PM        LIFE IN PIECES (NTP) (Starting in November)
9:00-9:30 PM        MOM (Starting in November)
9:30-10:00 PM        ANGEL FROM HELL (N) (Starting in November)
10:00-11:00 PM          ELEMENTARY (Starting in November)
 
FRIDAY
8:00-9:00 PM        THE AMAZING RACE
9:00-10:00 PM        HAWAII FIVE-0
10:00-11:00 PM          BLUE BLOODS
 
SATURDAY
8:00-9:00 PM        CRIMETIME SATURDAY
9:00-10:00 PM        CRIMETIME SATURDAY
10:00-11:00 PM          48 HOURS
 
SUNDAY
7:00-8:00 PM        60 MINUTES
8:00-9:00 PM        MADAM SECRETARY
9:00-10:00 PM        THE GOOD WIFE
10:00-11:00 PM          CSI: CYBER (NTP)

Anything jump out?

Around The Web